Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Breuer, Lothar (2002) On the MAP/G/1 queue with Lebesgue-dominated service time distribution and LCFS preemptive repeat service discipline. Stochastic Models, 18 (4). pp. 589-595. ISSN 1532-6349. (doi:10.1081/STM-120016446) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:488)
This list was generated on Mon Dec 5 02:31:40 2022 GMT.